# SDR IPXA09656961

- Difficulty date: August 3, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 32,083 hours, 9,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T220140G
- Part serial: 000110
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B AFT FLAP HINGE FITTING FOUND CRACK.  CRACK LENGTH I/B FLANGE 1.2 INCH, O/B FLANGE 1.5 INCH.  RT WING I/B AFT FLAP HINGE FITTING REPAIRED AS PER SRM 57-53-02-2R1 FIG 201 REV 44.  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MATERIAL AND10134-2007-7075T6511 AS REPAIR ANGLES REPAIR SIZE 2 X 4 INCHES.
